Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

COJOWA

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About COJOWA

  • Birthday 01/15/1981

Profile Information

  • Gender
    Female
  • Location
    Cartagena

Recent Profile Visitors

1342 profile views
  1. Hey benwolves, I am also on 20mg a day (acne is mild), and am in the middle of week 5. Obviously we have different skin, so we'll have a different experience on 'tane. However, I thought I would give you a breakdown of how my skin has changed week to week, so you will have an idea of what may happen to your skin. I also remember being frustrated during my first days on 'tane...don't worry! Week 1: No change really. Normal breakouts - around 3 new spots this week. Week 2: Lips getting really d
  2. Hi, I used DDF's Brightening Cleanser (which contains AHA and glycolic acid) before going on Accutane. It was amazing for clearing red spots. However, I just started using the cleanser again after being on 'tane for a little over a month. My face was completely clear before I started using the cleanser twice a day. I had a minor breakout (3 pimples) after I started using the cleanser, and my skin became even more dry. Perhaps the breakout was a result of 'tane's purging process or the use of t
  3. This is so weird that this was posted today! I am also having the same problem of irregular periods, and today was the climax. I have been on accutane for almost a month. Before tane, I had scarily regular periods ("to the hour" regular!). But, this month, for the first time, I was 6 days late. I am not taking any birth control pills. For those six days, I experienced intense cramps, nausea, brown discharge, and today, vomiting. I finally got my period a little later on today, but it is extre
  4. Hi, I took accutane for the first time 5 years ago. I was on 20mg daily for mild - albeit persistant and unresponsive to other medications - acne. After about a month on it, I did not break out for the next five years. Of course, I would get the odd pimple here or there, usually around my time of the month. But, I wouldn't say that it "cured" me. About 4 weeks ago, I had probably the worst breakout I've ever experienced. Unfortunately, I am on accutane again at 20mg a day. It is working, but I
  5. Hi Oosh, I have mild acne, and am using 20mg daily. Along with accutane, my derm also prescribed the antibiotics clindamycin (gel) and Dalacin C (pill). Since my acne is mild, my IB was also quite mild. The pimples were the same, just increased. And, all the pimples I got during my IB quickly disappeared, in a day or two. The IB started around Day 5 to Day 9. Since Day 10 I have not had any new eruptions. I now am on Day 12. Maybe the IB is not quite over, or maybe it wasn't really an IB! But
  6. oh, and my general doctor and derm both said it was fine to take Nyquil with accutane. Here's to a good nite's rest!
  7. Hi Em2009, Yes, one of the benefits of teaching at an international school in Cartagena (Colombia). My medical benefits are amazing. In this city, if you know the right people, you can get what you need immediately. For instance, today I was feeling stressed about my acne - specifically 2 big pimples that were causing me headaches. I called my derm, he came to my house, and did some "freezing thing"? (does anyone know the proper term for this?) to the pimples. Basically, these 2 pimples will di
  8. Hey, I am also taking 20mg daily, and am 50kg. I have been taking tane for 9 days. I usually take my pill after dinner, and noticed that in the past 2 days my vision has been slightly blurred at night. I went into the bathroom to wash my face one night, and couldn't really see myself clearly in the mirror. I thought that something was wrong with the lighting by my mirror, and went to a different bathroom. But, the same thing occurred. So weird! With that said, I wouldn't be worried about your
  9. Thanks everyone for the information! I am home in bed today marking tests! The school saw my state this morning, and gave me several days off to recover. I didn't take any medications for the flu last nite, but my general doctor, who knows about my accutane use, is making a house visit today to give me some meds.
  10. Hi, Thanks for responding. I picked up some simple Nyquil night time relief to help me sleep. I would love to get a full nite's rest, but not at the risk of it interacting with accutane.
  11. Hi, This may seem like a silly question, but is it ok to take medication for a common flu while taking accutane? I would try to get over the flu the natural way, but I am a teacher and my students are nearing evaluations!
  12. Tim, I am sorry that you are experiencing poor results. Hang in there. Just wondering if you are using any topical/oral medications along with accutane that could help minimize breakouts?? Rockets, did you break out any during that first month?? even just small pimples?? b/c I am, and I am just wondering when the small breakouts will stop.
  13. Twistandshout, just wondering why you are going on a stronger dosage?? I am also on 20mg, and am wondering if it is too low for me....though I have a mild acne and weigh 50 kilos.
  14. Hi Tim, The topical is called Clindamycin gel, and the oral antibiotic is Dalaycin C. I really don't know if they helped to avoid an initial breakout though, as I am getting at least 1 new pimple everday. Maybe it is not IB, but for the past year I have been pimple free, so any pimple is stressful at the moment. What are the medications you are using?? And what dosage of accutane are you on??
  15. To Baravykas, Just a question your low dosage. I am taking 20mg daily. I have mild acne which recently flared quite badly right side of my face. I have been on tane for a week. While it seemed to clear up during the first couple of days, it looks like my acne is flaring up again. Did you have a similar experience and what dosage did you take?
×